# SDR ABXA9800335

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39571751
- Condition: Cracked
- Location: Bs 1121
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING JUST FWD OF CANTED FRAME STATION 1121 AT VENTRAL STAIR LEFT JAMB CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1.
